MAUDE Adverse Event Report: ETHICON INC. GUT PL UD 18IN 5-0 S/A PS-3 PRM MP; SUTURE, ABSORBABLE, NATURAL

ETHICON INC. GUT PL UD 18IN 5-0 S/A PS-3 PRM MP; SUTURE, ABSORBABLE, NATURAL
Model Number 1626G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The user experienced breakage of the thread.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please clarify how many products are involved in this event? 1 suture in each event all disposed of.Was there any adverse consequence associated with the patient? no.The following information was requested, but unavailable: could you tell me if there was a prescription for steroids or antibiotics for the patient's recovery? if yes, please provide medication name, route and dose.Was there any medical or surgical intervention performed (product removed; re-operation; re-closure; drainage)? if so, please specify.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GUT PL UD 18IN 5-0 S/A PS-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14438285
Report Number2210968-2022-03879
Device Sequence Number5579179
Product Code GAL
UDI-Device Identifier10705031001411
UDI-Public10705031001411
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number1626G
Device Catalogue Number1626G
Device Lot NumberRGMJQA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Initial Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown